# SDR CALA2019092701636

- Difficulty date: September 24, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 52,275 hours, 18,621 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AC SHIFTED TO L WING LOW CORRECTED W/ RUDDR TRIM. AC THEN HAD UN CMMNDED RUDDER SHIFT TO RT LOW PER CREW DEBRIEF CAPT NOTICE YOKE SLIGHTLY OFF TO THE LEFT OR AILERON CORRECTED IT BY RUDDER TRIM. AFTER 30 SECONDS AIRCRAFT RUDDER SHIFTED TO THE RIGHT. REPORTS SHOWS RUDDER PEDAL READS 1.5 AND RUDDER READS -1.4. AUTOPILOT WAS ON THE WHOLE TIME. AS PRECAUTIONARY REMOVED & REPLACED CAM FOLLOWER BEARING PER AMM REF 27-11-81-400-802 UP TO STEPS C(7). C/W WITH AMM TASK 27-11-81-400-802 STEPS C. (8) THRU (12). OPS CK GOOD. INSPECTED AILERON AND SPEED BRAKE CABLES AND PULLEYS, NO ABNORMALITES NOTED. A/C OK FOR SVC -END- RII INSPECTION C/W IAW GMM 09-25-05.
